# SDR QXEA11012100058A

- Difficulty date: January 20, 2011
- Submitted: January 22, 2011
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 22,657 hours, 23,429 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - LT WING SKIN CUTOUT FOR PANEL 524BT HAS FRETTING.  REMOVED FRETTING CORROSION IAW RD 8/4-57-442.  FOUND WITHIN LIMITS IAW RD 8/4-57-442.  TREATED AND PRIMED AREA IAW RD 8/4-57-442.
